# SDR DHL2006764505

- Difficulty date: March 27, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 125r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR END OF VERTICAL STIFFENER CRACKED ON RT WING FIXED LE WSTA125.  STOP DRILLED CRACK PER B727 SRM 51-10-1, HFEC STOP DRLL IAW B727 NDT MAN PT 6 51-00-00 FIG 23.  FAB`D DOUBLER FROM 7075T6 .063 PO# 9002454 DIM. 25" BY 7" IAW B727 SRM 51-40-3 FIG 1 AND 57-20-2 FIG 1.  TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 57-20-2 AND 51-30-2.
